Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Have COPD, taking amoxycillian, shortness of breath, coughing pink sputum, breast painful on touching. Cause?

Hi. I have COPD and have a supply of amoxycillian, which I took a course of, finishing last week. This was because I was having shortness of breath, more than usual. I ve taken mmy temperature today and it s registering@ 39.4 to 39.1. I have just started to cough up pink sputum . I regularly produce an amount of sputum due to my COPD but it s never been this colour. I haven t been coughing more than usual and have had no other ongoing symptoms apart from a painful to touch right nipple/ breast . The soft tissue ion that area is very sensitive. I ve had this for at least two months. Please advise
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2013
thank you for your query.
Firstly, you should not take antibiotics or COPD medication by yourself.
Any exacerbation should be evaluated and treated by your physician.
The pink sputum is worrisome as it could indicate anything from bad bronchitis to tuberculosis to a cardiac condition.
Please do not self medicate yourself and see your physician.
Similar advice applies to your breast condition.
Tenderness and sensitivity in the breast is common during certain ages and certain phases of the menstrual cycle, due to hormonal effects, however it should be screened by a doctor for other breast lesions.
take care.
Answered: Tue, 5 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor